# SDR SWAA2021082743072

- Difficulty date: April 16, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE O/B OF #6 SPOILER; AFT SUPPORT BRACKET; O/B UPPER CORNER IS CRACKED. / REPLACED LEFT WING FIXED TRAILING EDGE AFT SUPPORT BRACKET O/B OF #6 SPOILER IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A2512 REV- ATAG A49092
